# SDR CHQA20140429127

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,718 hours, 27,029 cycles
- Engine: Rroyce AE3007A1
- Engine time: 22,151 hours, 21,121 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 98101104
- Condition: Faulty
- Location: Weather Radar
- Part time: 7,314 hours, 6,812 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE WEATHER RADAR WAS INOPERATIVE.  THE CREW DIVERTED THE ACFT & LANDED WITHOUT INCIDENT.  REPLACED THE WEATHER RADAR RECEIVER & TRANSMITTER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
